# SDR CA081218001

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,398 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,400 hours
- Component: Horizontal Stab
- Component part number: 2055210000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, A 1 1/2 INCH LONG CRACK WAS NOTICED IN THE LEADING EDGE OF THE HORIZONTAL STABILIZER.  TAP TESTING INDICATED POSSIBLE DELAMINATION, SO THE STABILIZER WAS REMOVED FROM AIRCRAFT AND SENT TO COMPOSITE REPAIR SHOP (XU AVIATION) FOR FURTHER EVALUATION AND REPAIR.
